Catch every segment of the show at StewPeters.TV
Dian Capps received the Moderna vaccine back in April. She got the second dose on April 19. Four days later is when her troubles began.The first symptom was a chain of headaches on the right side of her face. According to Dian, these were so severe that she felt like her right eye was going to pop out of its socket. These headaches continued for months. Her doctor thought it might be an allergic reaction to an antibiotic she was given. It wasn’t. She visited a neurologist, who couldn’t find any cause.
But there were more symptoms on the way. Rashes on her face, her neck, her torso, her left arm. They’re painful and they itch constantly. She went back to her doctor who prescribed more shots and more medication. Right now, Dian says she’s taking Predisone and Hydroxychloroquine twice a day, each.
Dian sent us photos of the rashes popping up on her body. It’s as she says, they’re all over and they look painful. Dian Capps joined the show to discuss.
Go Ad-Free, Get Exclusive Content, Become a Premium User.
Follow Stew on social media.
See all of Stew’s content at StewPeters.TV.
Watch full episodes here.
Check out Stew’s store.
Support our efforts to keep the truth alive.